Tuesday, May 25, 2010

Chemo Cycle One – Day Five

Here is an update on my side effects.

I’m now waking up nearly every morning with a headache above the sinus area. It sort of disappears after morning coffee but comes back in the afternoon a bit stronger. I’m going to start taking Benadryl today and see if that gives some relief.

I’m finding my stomach has become a bit finicky too, with some burning acid indigestion. So I’ve pulled out some medication I had when I was on Taxotere … it’s called Metoclopramide and works like a darn. I’ve also started coughing a bit again. Don’t know if that is fluid around my lungs or not.

Generally I’m just starting to feel low on energy.

On a positive note, my finger tips and toes aren’t peeling from the Xeloda anymore. The edema in my right arm is down too which means it isn’t bothering me as much. As far as the swelling in my feet goes, I have minimal if any left.

And finally, I need a hair cut… can you believe that? Tho my hair is still thin from the Taxotere … it’s long enough where it requires some super model shaping and style.

8 comments:

Arlene said...

Thanks for updating us on how you are feeling with the new chemo. Hopefully you can get the headache issue solved. Hey, maybe you just need more coffee ;-)

Good to hear that some of the problems you had while on Xeloda are lessening.

And a new hairdo! I'm still waiting for something spiky! You'll have to post photo once you get it done.

Be good to yourself, Daria. Take lots of naps.

Vilma said...

I love your positive feelings along with the bad things that can go along with chemo. Go Daria!

Anonymous said...

I hope you don't mind, but you are in my thoughts and prayers.

Karen said...

Just found your blog.One of my friends has just been diagnosed with stage three breast cancer and am looking for blogs she could gaon strenth and courage from.And this is one such blog!My prayers go with you.....Karen

Ann said...

Sorry about the headache - I know how much they can take it out of you. Oddly enough, chemo cured my headaches.

I hope you feel better soon, and don't get too tired with this one.

Cheryl Radford said...

Daria I am so pleased that you have some tricks up your sleeve to deal with the side effects of this latest round of treatment.
Keep up the good work!

Karen said...

MY PRAYERS ARE WITH YOU.a VERY DEAR FRIEND IS IN THE SAME PLACE YOU ARE NOW.I FOUND THIS BLOG(WONDERFUL) FOR HER AND HOPE SHE REALIZES SHE IS NOT ALONE IN HER STRUGGLES.THANKS FOR BEING HERE FOR OTHERS. I WILL CONTINUE TO FOLLOW YOUR PROGRESS.....HUGS AND BLESSINGS.....

Laura's Cancercopia said...

Good news about your hands and feet! Fight Fight Fight!!!